Connect with others who understand.

sign up log in
About MyLeukemiaTeam
Real members of MyLeukemiaTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

CML

CML

Has anyone taken tasigna? If so what side effects are you having or had and do they ever ease up or disappear. I start this pill next week and I'm scared. I was diagnosed in July 19 with CML and was on sprycel but had so much fluid retention got lots of fluid in my lungs so my doctor took me off of it. I was lucky though in a short time with sprycel my numbers went down to undetected and that was the only side effect. But man what a bad side effect. Feels like your drowning. Any help is… read more

A MyLeukemiaTeam Member said:

I was on Tasigna when I was first diagnosed. I ended up with a toxic liver so they took me off. I went on Gleevec after that and I think that I had every side effect. I had a few side effects on Tasigna but nothing too serious. Take it one day at a time

posted about 2 years ago
A MyLeukemiaTeam Member said:

Hi RandeeRice you sound like me I also. Filled up with fluid from sprycel. Then they put me on tasigna well it wasn't good for me either, everyone is different. It made me vomit all day long and heart racing and palpitations. I take gleevec now. Been on it 4 yrs now.Prayers for the drs. To find the right chemo pills for you

posted almost 2 years ago
A MyLeukemiaTeam Member said:

I took tasigna for about 3 to 4 months. Racing heart beat and vomiting that wouldn't stop. Had to see cardiologist who told me it was the Tasigna and he wrote a letter to my oncologist to make sure I was taken off of it.

posted 3 months ago
A MyLeukemiaTeam Member said:

I was on it for about 4 years and then went into blast crisis and almost died. I was saved by bosulif, which I've been on for about 4 years. While on Tasigna I needed a heart valve replacement and a bypass. I turns out tasigna might have caused it. There are multiple lawsuits because of heart damage it may have caused.

posted 3 months ago
A MyLeukemiaTeam Member said:

Looked at my journal when I took tasigna. Had stomachs, chest, back pain. But don't be afraid of it . This medicine may help you
Everyone is different. Give it a try. You have nothing to lose.

posted 10 months ago
Already a Member? Log in